# SDR DL72S991171

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 2 CRACKS BETWEEN FS 420 AND 440.  THE CRACKS WERE CUT OUT OF THE SKIN   LAP AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER     B727 SRM 53-30-03, FIG 5 AND ER/A 367440-14AD.
